You are not currently logged in.
Access JSTOR through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Monopoly as a Markov Process
Robert B. Ash and Richard L. Bishop
Vol. 45, No. 1 (Jan., 1972), pp. 26-29
Published by: Mathematical Association of America
Stable URL: http://www.jstor.org/stable/2688377
Page Count: 4